Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Have lupus, got rid of ecoli in urine. Severe sweating, nausea, headache. Taking prednisone. Reason?

I have Lupus ...I have just gotten over 10 months of ecoli in my urine w/many antibiotics, my urine is very dark and reddsh....I drink 2-3 quarts of water per day, I have severe sweatting in day and especially in evening...twice this week I ve felt nautious in the evening with a headaceh....I take 10 mg. of prednisone per day...what could this be?
Asked On : Wed, 17 Oct 2012
Answers:  1 Views:  107
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Lab Tests
Allergist and Immunologist 's  Response
The immunosuppressant medication you are on for the lupus does not help with the infection. However, over 10 months of E Coli infection is very unusual unless there is a diverticulum in the bladder or some sort of anatomical abnormality that is harboring this bacteria.
Cranberry juice has been shown to be very helpful in preventing recurrent UTIs.
You also need a 9AM cortisol and 4PM cortisol test and may require a short synacthen test to ensure you do not have secondary adrenal insufficiency to explain the other symptoms.
I hope you are on Vit D3 and Calcium plus bisphosphonates to protect against bone loss due to the steroids.
Please get in touch with your Rheumatologist as soon as possible.
Answered: Tue, 30 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor